# SDR DALA2023022201352

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N953DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38739
- Aircraft time: 24,172 hours, 13,335 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3953 -ATO- DUE TO LEFT OVER-WING DOOR INDICATION. CORRECTIVE ACTION: REPLACED FLIGHT LOCK SWITCH AND SOLENOID. OPS CHECKS GOOD.
